I've been taking Amoxicillin all week for a throat infection. I still have 4 days to go before I finish it. Since I've started the medication, I've been experiencing some jaw/ear pain, on and off. I was just wondering if anyone else has experienced anything like this while taking Amoxicillin?
Yes I have, the Doctor just said it was nerve pain, he didn't see any infection, but like me if your worried about it, pay your Doctor a visit and get it checked out. a lot of things besides nerves could cause this like TMJ. clenching your teeth etc...
I'd say its more likely you have swollen lymph node in that area. It wouldn't be uncommon with a throat infection.
Not common for this medication to cause pain, although if it's being effective it may be making another condition appear worse, or may be making you aware of another condition.
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Feb 2017 • 3 answers
Updated 1 Feb 2016 • 2 answers
Updated 8 Jul 2016 • 1 answer
Updated 16 Aug 2018 • 2 answers
Posted 16 Nov 2018 • 0 answers